# SDR SWAA2025042940304

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 61,055 hours, 36,581 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE 1ST ROW PHOTOLUMINESCENT STRIP DAMAGED<[01] OK TO CONTINUE PER MEL 33-19-01 SP1 AUTH# 248928;[02] REMOVED AND REPLACED FO SIDE 1ST ROW PHOTOLUMINESCENT STRIP PER SIP
